# SDR QXEA200700289

- Difficulty date: February 16, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 19,479 hours, 27,926 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FOUND RIGHT WING FRONT SPAR CAPS BOTH UPPER AND LOWER FROM STATION YW 171 TO YW 200 HAVE SCRATCHES IN AND NEAR THE BEND RADIUS.  REPAIRED IAW RD8-57-1119, AND SRM 51-20-16, 51-20-36.
